# SDR USAA2009050691098

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 54,897 hours, 37,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CRACK IN VERTICAL WEB AT BS 178 BETWEEN WL 226 TO WL 234, LBL 17.  REPAIRED VERTICAL WEB AT BS 178 BETWEEN WL 226 TO WL 234, LBL 17 IAW B737 SRM 53-10-08.
